Mathematical Olympiad

Učitel matematiky (1997)

  • Volume: 005, Issue: 4, page 236-246
  • ISSN: 1210-9037

How to cite

top

"Matematická olympiáda." Učitel matematiky 005.4 (1997): 236-246. <http://eudml.org/doc/299757>.

@article{Unknown1997,
journal = {Učitel matematiky},
language = {cze},
number = {4},
pages = {236-246},
publisher = {Jednota českých matematiků a fyziků},
title = {Matematická olympiáda},
url = {http://eudml.org/doc/299757},
volume = {005},
year = {1997},
}

TY - JOUR
TI - Matematická olympiáda
JO - Učitel matematiky
PY - 1997
PB - Jednota českých matematiků a fyziků
VL - 005
IS - 4
SP - 236
EP - 246
LA - cze
UR - http://eudml.org/doc/299757
ER -

NotesEmbed ?

top

You must be logged in to post comments.